# SDR DALA2020021071055

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,493 hours, 39,145 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 LT ELEVATOR UPPER INBD SKIN HAS PREVIOUS REPAIR DELAMINATING. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON LT ELEVATOR UPPER I/B SKIN IAW B757-200 SRM. (1478695)
